# SDR DALA14020350915

- Difficulty date: March 29, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 68,564 hours, 52,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SKIN HAS KNIFE EDGE ON FWD DOUBLER, LOWER SIDE 75-05.  REMOVED DAMAGED DOUBLER AT FWD CARGO DOOR SKIN FWD LOWER SIDE IAW SRM 51-30-02.  LOCATED AND DRILLED NEW DOUBLER IAW SRM 52-05, FIG 65. CHAMFERED EDGES OF DOUBLER IAW SRM 52-05, FIR 65. TREATED AND PRIMED HOLES AND BARE METAL ON THE PLANE AND DOUBLER IAW SRM 51-10-03. INSTALLED SPACERS IAW SRM 51-30-011.  INSTALLED FASTENERS IAW SRM 52-05, FIG 65.
